MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7359-24
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient went for pump disconnection and while the pump showed that the full volume had been infused, more than half of the volume was still in the bag.The amount of medication remaining in the cassette did not match the reservoir volume displayed on the pump.The patient did not receive full dose.No patient harm or injury.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6: codes were updated.One device was returned for investigation.It was reported that the pump displayed a "air-in-line" alarm, and no fluid remained in the iv bag.0.2 ml of fluid remained to be delivered, according to the pump.The complaint of delivery, under infusion cannot be confirmed nor replicated.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23819005
Report Number3012307300-2025-13535
Device Sequence Number9409393
Product Code FPA
UDI-Device Identifier10610586027406
UDI-Public(01)10610586027406(17)300407(10)6108326
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7359-24
Device Lot Number6108326
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown